# SDR 06FDEA03688

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E TELESCOPE DUCT CUTOUT FOUND CRACKED. REPAIR CARRIED OUT AT RT WING FIXED L/E TELESCOPING DUCT CUTOUT AS PER FEDEX EA 1-  5730-  104809, REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
